MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON

MEDTRONIC PUERTO RICO OPERATIONS CO. INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Model Number 97810
Medical Device Problem Codes Use of Device Problem (1670); Malposition of Device (2616); Charging Problem (2892); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Urinary Incontinence (4572); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: date is estimated; month and year are valid.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from a patient who was implanted with an implantable neurostimulator (ins) for urinary/bowel dysfunction and urge incontinence.It was reported that seeing a 1707 service code when trying to charge the implant.The following troubleshooting steps were performed: located the implanted neurostimulator by looking for incision and/or palpating the implant,.Additional troubleshooting information: patient said they can't feel the stimulator through the skin.Patient said they have adipose tissue back there.Patient mentioned they have a "big butt" patient confirmed they have not had any recent weight gain or weight loss.Repositioned the wr.Patient said they have never been able to feel the ins.The issue was not resolved through troubleshooting.The patient was redirected to their healthcare provider to further address the issue.Patient stated they haven't seen the healthcare provider si nce january.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received from the patient.The patient reported that they had contacted their physician's assistant (pa) on the (b)(6) 2025 about the 1707 error message.They reported that the cause of the 1707 error message was unknown.They reported that what most likely caused the issue was that they were unable to "located" the ins for charging.The manufacturer representative (rep) reviewed and observed them charging the system with success.
 
Event or Problem Description
Additional information was received from the patient.The patient reported that they contacted their managing healthcare provider (hcp) and had an appointment set up for (b)(6) 2025.They reported that the cause of the 1707 error message was undetermined and what most likely caused or contributed to this issue was undetermined.They reported that the steps taken to resolve the issue would be known at noon on (b)(6) 2025.The patient reported that they reviewed the instruction booklets again and had no problem charging the unit.They reported the issue had been resolved.They reported that the cause of not being able to feel the stimulator was unknown.They reported that steps taken to resolve the issue were that they would change the program (illegible) 2-3 weeks until they had adequate use of the ins controlling their incontinence.They reported that yes, the issued had been resolved and no, no further action would be taken.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information was received from the patient.They reported that the cause of the 1707 error was unknown.They stated that they will hopefully know once they had gone through all 7 programs.They noted that once charging to level #3 they've noticed that once the recharger is in the "excellent" position without moving at all it suddenly reads "searching" again and keeps frustrating.It was unknown if the issue was resolved.
 
Additional Manufacturer Narrative
H6: correction submitted to update codes to reflect the removal of f26, e2304, and c76143 on item 10.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
INTERSTIM
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key22506685
Report Number3004209178-2025-12001
Device Sequence Number9303358
Product Code EZW
UDI-Device Identifier00763000596736
UDI-Public(01)00763000596736(17)260428
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/28/2026
Device Model Number97810
Device Catalogue Number97810
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2025
Supplement Date Received by Manufacturer08/08/2025
08/25/2025
09/10/2025
11/12/2025
Initial Report FDA Received Date07/15/2025
Supplement Report FDA Received Date08/21/2025
09/03/2025
09/17/2025
11/12/2025
Date Device Manufactured11/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age78 YR
Patient SexFemale